# SDR MALA030158

- Difficulty date: February 15, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Malfunctioned
- Location: Rt Eng Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2907, RT ENGINE OIL PRESSURE FLUCTUATING.  RT ENGINE OIL PRESSURE INDICATING 50 PSI + OR - 5.  DURING DESCENT RT ENGINE OIL PRESSURE INDICATED APPROXIMATELY 40 PSI, AT FLIGHT IDLE.  ALL OTHER ENGINE PARAMETERS NORMAL INDICATOR BOUNCED APPROXIMATELY 5 PSI.  MAINTENANCE UPON INSPECTING ENGINE FOUND QUANTITY TO BE WITHIN LIMITS.  RAN ENGINE HAD 35 PSI, SWAPPED INDICATOR WITH LT SIDE, PRESSURE JUMPED TO 50-55 AND STEADY, ALL CHECKS GOOD.
